Uniform integrability of sequences of random elements with respect to weak topologies and weak integrals

Creative Commons License

Uluçay H., ÜNVER M.

Hacettepe Journal of Mathematics and Statistics, vol.52, no.1, pp.91-102, 2023 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 52 Issue: 1
  • Publication Date: 2023
  • Doi Number: 10.15672/hujms.1065594
  • Journal Name: Hacettepe Journal of Mathematics and Statistics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.91-102
  • Keywords: statistical convergence, strong convergence, weak uniform integrability
  • Istanbul Technical University Affiliated: Yes


In probability theory, uniform integrability of families of random variables or random elements plays an important role in the mean convergence. In this paper, we introduce a new version of uniform integrability for sequences in normed spaces in the weak sense. We study the relationship of this new concept with summability theory by considering statistical convergence. We also define a new type of uniform integrability of random elements taking values in topological vector spaces by considering weak integrals. Moreover, we study the connection of summability theory with this new concept as well.